# SDR PNSA980403

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: M1035
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE ENGINE START, INTERCOM INOP.  REPLACED AUDIO PANEL, OPS CHECK OK.
